# SDR AALA201508189004

- Difficulty date: August 15, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, AFT SERVICE DOOR ARM MECHANISM ROLLER BEARING HAS CORROSION, RP-91.  R & R AFT SERVICE DOOR ARM MECHANISM ROLLER BEARING, DAMPER DOOR STOP COLLAR, IAW CMM 52-42-30-020-006-A01 STEP 8 D & CMM 52-42-30-420-022-A01 STEP 28 A.  NO ADJUSTMENT DISTURBED.
